# SDR JJBA201906031001

- Difficulty date: June 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 34,408 hours, 21,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Damaged
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL OF THE INTERNAL STRUCTURE HAS HOLE (LOWER SIDE) AS MARKED FRAME 61 STRINGER 11L-12L IN A REPAIR DOUBLER AND THE EDGE OF THE SHEAR CLIP. REMOVED, FABRICATED, AND REPLACED EXISTING REPAIR DOUBLER, PLUGGED HOLE AND BLENDED SLIGHT EDGE DAMAGE ON SHEAR CLIP AT LEFT SIDEWALL OF THE INTERNAL STRUCTURE ON FRAME 61 STRINGER 11L-12L
